UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

The chaotic instability of a slowly spinning asymmetric top

van der Heijden, GHM; Thompson, JMT; (2002) The chaotic instability of a slowly spinning asymmetric top. MATHEMATICAL AND COMPUTER MODELLING , 36 (3) pp. 359-369. 10.1016/S0895-7177(02)00130-9.

Full text not available from this repository.
Type: Article
Title: The chaotic instability of a slowly spinning asymmetric top
DOI: 10.1016/S0895-7177(02)00130-9
Keywords: Science & Technology, Technology, Physical Sciences, Computer Science, Interdisciplinary Applications, Computer Science, Software Engineering, Mathematics, Applied, Computer Science, Mathematics, asymmetric top, (n-pulse) homoclinic orbits, bifurcations, stability, chaos, HAMILTONIAN-SYSTEMS, RODS, EQUILIBRIA, STABILITY
UCL classification: UCL > School of BEAMS
UCL > School of BEAMS > Faculty of Engineering Science
URI: http://discovery.ucl.ac.uk/id/eprint/155964
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item